Shumpei YOSHIKAWA


Quantized Event-Triggered Control of Discrete-Time Linear Systems with Switching Triggering Conditions
Shumpei YOSHIKAWA Koichi KOBAYASHI Yuh YAMASHITA 
Publication:   
Publication Date: 2018/02/01
Vol. E101-A  No. 2  pp. 322-327
Type of Manuscript:  Special Section PAPER (Special Section on Mathematical Systems Science and its Applications)
Category: 
Keyword: 
event-triggered controlquantizationlinear matrix inequality (LMI)networked control systems
 Summary | Full Text:PDF(1.2MB)